EconPapers    
Economics at your fingertips  
 

Pecuniary Externalities: A Game Theoretic Analysis

Martin Shubik

No 288, Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University

Date: 1970
Note: CFP 355.
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Published in American Economic Review (1971), 61: 713-718

Downloads: (external link)
http://cowles.yale.edu/sites/default/files/files/pub/d02/d0288.pdf (application/pdf)

Related works:
Journal Article: Pecuniary Externalities: A Game Theoretic Analysis (1971) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:cwl:cwldpp:288

Ordering information: This working paper can be ordered from
Cowles Foundation, Yale University, Box 208281, New Haven, CT 06520-8281 USA
The price is None.

Access Statistics for this paper

More papers in Cowles Foundation Discussion Papers from Cowles Foundation for Research in Economics, Yale University Yale University, Box 208281, New Haven, CT 06520-8281 USA. Contact information at EDIRC.
Bibliographic data for series maintained by Matthew Regan ().

 
Page updated 2019-11-17
Handle: RePEc:cwl:cwldpp:288